# SDR GLBA2001109

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 17,638 hours, 20,777 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 1145240971
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT POWER LEVER WILL NOT GO INTO GROUND FINE, RT POWER LEVER WILL NOT COME OUT OF GROUND FINE.  REMOVED AND REPLACED BOTH POWER LEVERS.
